# SDR MALA080221

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 6,205 hours, 6,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT MSP, RECEIVED A GEAR DISAGREE WARNING MESSAGE ALONG WITH NOSE DOOR WARNING MESSAGE.  BOTH MAIN GEAR INDICATED UP AND LOCKED AND NOSE GEAR DOWN AND LOCKED.  COMPLETED GEAR DISAGREE NON-NORMAL CHECKLIST.  RETURNED TO MSP FOR A PRECAUTIONARY LANDING.  LANDING UNEVENTFUL.  NOSE WHEEL STEERING WORKED FINE.  REMOVED AND REPLACED NLG CENTERING/EXTENDED BRACKET FOR PROXIMITY SENSOR P/N ON/OFF 16215-105 NSN PER AMM 32-61-05.  PERFORMED GEAR SWING SEVERAL TIMES.  OPS NORMAL PER AMM 32-30-00.
